MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION ROTATABLE SNARE; SNARE, FLEXIBLE
Model Number M00561821
Medical Device Problem Codes Failure to Deliver Energy (1211); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: imdrf device code a090402 captures the reportable event of energy generating problem.
 
Event or Problem Description
It was reported to boston scientific corporation that a rotatable small oval med stiff snare was used in the colon during a polypectomy procedure performed on (b)(6) 2024.During the procedure, it was reported that energization could not be performed.The procedure was completed with another rotatable small oval med stiff snare device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
H6: imdrf device code a090402 captures the reportable event of energy generating problem.H11 investigation results: one rotatable snare was received for analysis.Visual analysis of the returned device was found the device returned and it was found during visual inspection that the tip of the loop was blackened, the device was checked under magnification, and it was found that some wire braids were melted.These are signals that the device could conduce the electrical current.A continuity and electrical test were performed, and the device was found within specification.No other problems were noted.The reported event of "device failure to deliver energy" could not be confirmed.It was found that the tip of the loop was blackened, and some wire braids were melted.This issue could have been induced due to an excessive time of energization or an excessive electrical current applied.Excessive manipulation of the device without enough care could have induced the defect found as well.Based on the analysis of the returned device and the information available, the code selected as the most probable cause is no problem detected.
 
Event or Problem Description

Brand Name
ROTATABLE SNARE
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20471392
Report Number3005099803-2024-05211
Device Sequence Number20646726
Product Code FDI
UDI-Device Identifier08714729283980
UDI-Public08714729283980
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561821
Device Catalogue Number6182
Device Lot Number0034105074
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown